Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

A Rayleigh–Ritz Method for Numerical Solutions of Linear Fredholm Integral Equations of the Second Kind

Journal of Mathematical Chemistry, vol.60, no.6, pp.1107-1129, 2022 (Journal Indexed in SCI Expanded) identifier

Singular inverse Sturm-Liouville problems with Hermite pseudospectral methods

EUROPEAN PHYSICAL JOURNAL PLUS, vol.136, no.10, 2021 (Journal Indexed in SCI) identifier identifier

Unification of Stieltjes-Calogero type relations for the zeros of classical orthogonal polynomials

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.38, no.14, pp.3118-3129, 2015 (Journal Indexed in SCI) identifier identifier

Inverse Sturm-Liouville problems with pseudospectral methods

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.92, no.7, pp.1373-1384, 2015 (Journal Indexed in SCI) identifier identifier

The Laguerre pseudospectral method for the radial Schrodinger equation

APPLIED NUMERICAL MATHEMATICS, vol.87, pp.87-99, 2015 (Journal Indexed in SCI) identifier identifier

On the Orthogonality of q-Classical Polynomials of the Hahn Class

SYMMETRY INTEGRABILITY AND GEOMETRY-METHODS AND APPLICATIONS, vol.8, 2012 (Journal Indexed in SCI) Creative Commons License identifier identifier

Pseudospectral methods for solving an equation of hypergeometric type with a perturbation

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.234, no.4, pp.1140-1152, 2010 (Journal Indexed in SCI) identifier identifier

On the special values of monic polynomials of hypergeometric type

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.43, no.1, pp.237-251, 2008 (Journal Indexed in SCI) identifier identifier

The Laguerre pseudospectral method for the reflection symmetric Hamiltonians on the real line

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.41, no.4, pp.407-416, 2007 (Journal Indexed in SCI) identifier identifier

A model for the computation of quantum billiards with arbitrary shapes

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.194, no.2, pp.227-244, 2006 (Journal Indexed in SCI) identifier identifier

The scaled Hermite-Weber basis in the spectral and pseudospectral pictures

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.38, no.3, pp.367-378, 2005 (Journal Indexed in SCI) Creative Commons License identifier identifier

A class of orthogonal polynomials suggested by a trigonometric Hamiltonian: Antisymmetric states

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.37, no.4, pp.377-388, 2005 (Journal Indexed in SCI) identifier identifier

Upflow column reactor design for dechlorination of chlorinated pulping wastes by Penicillium camemberti

JOURNAL OF ENVIRONMENTAL MANAGEMENT, vol.72, no.3, pp.175-179, 2004 (Journal Indexed in SCI) identifier identifier identifier

A class of orthogonal polynomials suggested by a trigonometric Hamiltonian : Symmetric states

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.36, no.1, pp.1-12, 2004 (Journal Indexed in SCI) identifier identifier

Accurate numerical bounds for the spectral points of singular Sturm-Liouville problems over 0 < x < infinity

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.164, pp.707-722, 2004 (Journal Indexed in SCI) identifier identifier

The scaled Hermite-Weber basis still highly competitive

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.34, pp.177-187, 2003 (Journal Indexed in SCI) identifier identifier

Exact analytical solutions of the Hamiltonian with a squared tangent potential

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.34, pp.243-251, 2003 (Journal Indexed in SCI) identifier identifier

An eigenfunction expansion for the Schrodinger equation with arbitrary non-central potentials

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.32, no.4, pp.323-338, 2002 (Journal Indexed in SCI) identifier identifier

Accurate numerical bounds for the spectral points of singular Sturm-Liouville problems over -infinity < x <infinity

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.115, pp.535-546, 2000 (Journal Indexed in SCI) identifier identifier

Two-sided eigenvalue bounds for the spherically symmetric states of the Schrodinger equation

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.95, pp.83-100, 1998 (Journal Indexed in SCI) identifier identifier

The confined system approximation for solving non-separable potentials in three dimensions

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.31, no.13, pp.3095-3114, 1998 (Journal Indexed in SCI) identifier identifier

Exact solutions for vibrational levels of the Morse potential

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.31, no.2, pp.779-788, 1998 (Journal Indexed in SCI) Creative Commons License identifier identifier

Strongly convergent method to solve one-dimensional quantum problems

PHYSICAL REVIEW E, vol.56, no.1, pp.1280-1282, 1997 (Journal Indexed in SCI) identifier identifier

Bessel basis with applications: N-dimensional isotropic polynomial oscillators

INTERNATIONAL JOURNAL OF QUANTUM CHEMISTRY, vol.63, no.5, pp.935-947, 1997 (Journal Indexed in SCI) identifier

Modified Laguerre basis for hydrogen-like systems

INTERNATIONAL JOURNAL OF QUANTUM CHEMISTRY, vol.63, no.5, pp.949-959, 1997 (Journal Indexed in SCI) identifier identifier

A new approach to the classical Stokes flow problem .1. Methodology and first-order analytical results

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.78, no.2, pp.213-232, 1997 (Journal Indexed in SCI) identifier

A new approach to the classical Stokes flow problem .2. Series solutions and higher-order applications

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.78, no.2, pp.233-254, 1997 (Journal Indexed in SCI) identifier identifier

A Fourier-Bessel expansion for solving radial Schrodinger equation in two dimensions

INTERNATIONAL JOURNAL OF QUANTUM CHEMISTRY, vol.61, no.5, pp.759-768, 1997 (Journal Indexed in SCI) identifier

Converging bounds for the eigenvalues of multiminima potentials in two-dimensional space

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.29, no.21, pp.6967-6982, 1996 (Journal Indexed in SCI) identifier identifier

Eigenvalues of the two-dimensional Schrodinger equation with nonseparable potentials

INTERNATIONAL JOURNAL OF QUANTUM CHEMISTRY, vol.59, no.3, pp.183-201, 1996 (Journal Indexed in SCI) identifier

On the exact solution of the Schrodinger equation with a quartic anharmonicity

INTERNATIONAL JOURNAL OF QUANTUM CHEMISTRY, vol.57, no.1, pp.63-71, 1996 (Journal Indexed in SCI) identifier identifier

Accurate lower and upper bounds of the energy spectrum for the asymmetrical two-well potentials

International Journal of Quantum Chemistry, vol.60, no.2, pp.641-648, 1996 (Journal Indexed in SCI) identifier identifier

An alternative series solution to the isotropic quartic oscillator in N dimensions

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.20, pp.235-245, 1996 (Journal Indexed in SCI) identifier identifier

ACCURATE COMPUTATION OF THE ENERGY-SPECTRUM FOR POTENTIALS WITH MULTIMINIMA

INTERNATIONAL JOURNAL OF QUANTUM CHEMISTRY, vol.46, no.2, pp.319-334, 1993 (Journal Indexed in SCI) identifier identifier

THE INFLUENCE OF THE BOUNDEDNESS OF POLYNOMIAL POTENTIALS ON THE SPECTRUM OF THE SCHRODINGER-EQUATION

JOURNAL OF COMPUTATIONAL PHYSICS, vol.101, no.2, pp.252-255, 1992 (Journal Indexed in SCI) identifier identifier

A BASIS SET COMPARISON IN A VARIATIONAL SCHEME FOR THE YUKAWA POTENTIAL

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.11, no.4, pp.311-323, 1992 (Journal Indexed in SCI) identifier identifier

DRAG MINIMIZATION IN STOKES-FLOW

INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol.27, no.6, pp.633-640, 1989 (Journal Indexed in SCI) identifier identifier

STUDIES ON ALGEBRAIC METHODS TO SOLVE LINEAR EIGENVALUE PROBLEMS - GENERALIZED ANHARMONIC-OSCILLATORS

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.21, no.20, pp.3903-3919, 1988 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

On the numerical solution of the Schrödinger equation

Bulletin of the Technical University of Istanbul, vol.48, pp.159-163, 1995 (Other Refereed National Journals)

A note on the trial function structure for the Wronskian approach

Bulletin of the Technical University of Istanbul, vol.42, pp.365-369, 1989 (Other Refereed National Journals)

Refereed Congress / Symposium Publications in Proceedings

The Laguerre Pseudospectral Method for the M Dimensional Radial Schrödinger Equation

26. Ulusal Matematik Sempozyumu (Özet metni yayımlanmış ulusal bildiri), Diyarbakır, Turkey, 4 - 07 September 2013